# SDR FDEA201512194037

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 58,814 hours, 23,065 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 148N66132
- Condition: Corroded
- Location: Bs 1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ACCESS DOOR 313AL LT & 313AL RT, DOOR STOP PAD ATTACH BRACKETS FOUND CORROSION AT LOWER AFT STRAP AREA BS 885.2, LBL 2-8 & RBL 1-6.  REMOVED DAMAGED LOWER INNER AFT STRAP BS 1885.2, FABRICATED NEW STRAP.  INSTALLED NEW STRAP IAW SRM 51-40-02, 53-80-01-1A, 51-40-05, 51-40-08, DWG 148N3601 REV G, SRM 51-20-01, AMM 51-21-10-7, SRM 51-40-02 & AMM 51-21-01-7.
